Alert archive / Wisconsin / Winter Weather Advisories in 2021
Winter Weather Advisory 3, NWS Green Bay, WI
NWS Green Bay, WI issued this winter weather advisory at Jan 29, 2021, 2:42 PM CST for 4 counties in Wisconsin. It took effect at Jan 30, 2021, 6:00 PM CST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Jan 29, 2021, 2:42 PM CST (20:42 UTC)
- In effect from
- Jan 30, 2021, 6:00 PM CST
- Expired
- Jan 31, 2021, 12:13 PM CST
- In force
- 18 hr
- Issued by
- NWS Green Bay, WI
Counties Calumet County, WI, Manitowoc County, WI, Waushara County, WI, Winnebago County, WI
The radar
The Green Bay radar (KGRB), 53 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.7 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1224 m above ground
- 0-6 km bulk shear
- 78 kt
- 0-1 km storm-relative helicity
- 86 m²/s²
- 0-3 km storm-relative helicity
- 127 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
660 WWUS43 KGRB 292042 WSWGRB URGENT - WINTER WEATHER MESSAGE National Weather Service Green Bay WI 242 PM CST Fri Jan 29 2021 ......SNOW WILL IMPACT CENTRAL AND EAST CENTRAL WISCONSIN SATURDAY NIGHT INTO SUNDAY... ... .An upper level disturbance will bring snow to central and east central Wisconsin Saturday night into Sunday. Accumulations of 2 to 4 inches are anticipated, with locally higher amounts in Manitowoc County due to lake enhancement. Wind gusts to 20 to 30 mph may result in areas of blowing and drifting snow in open areas. WIZ045-048>050-300445- /O.NEW.KGRB.WW.Y.0003.210131T0000Z-210131T2100Z/ Waushara-Winnebago-Calumet-Manitowoc- Including the cities of Brillion, Menasha, Neenah, Two Rivers, Manitowoc, Chilton, New Holstein, Wautoma, Redgranite, and Oshkosh 242 PM CST Fri Jan 29 2021 ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM SATURDAY TO 3 PM CST SUNDAY... * WHAT...Snow expected. Total snow accumulations of 2 to 4 inches, with up to 5 inches possible in Manitowoc County. Wind gusts to 20 to 30 mph may produce areas of blowing and drifting snow. * WHERE...Waushara, Calumet, Manitowoc and Winnebago Counties. * WHEN...From 6 PM Saturday to 3 PM CST Sunday. * IMPACTS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for Wisconsin can be obtained by calling 5 1 1. && $$ For more information, visit us at http://www.weather.gov/GreenBay Kieckbusch
9 follow-up statements
113 WWUS43 KGRB 292048 WSWGRB URGENT - WINTER WEATHER MESSAGE National Weather Service Green Bay WI 248 PM CST Fri Jan 29 2021 ...SNOW WILL IMPACT CENTRAL AND EAST CENTRAL WISCONSIN SATURDAY NIGHT INTO SUNDAY... .An upper level disturbance will bring snow to central and east central Wisconsin Saturday night into Sunday. Accumulations of 2 to 4 inches are anticipated, with locally higher amounts in Manitowoc County due to lake enhancement. Wind gusts to 20 to 30 mph may result in areas of blowing and drifting snow in open areas. WIZ045-048>050-300500- /O.CON.KGRB.WW.Y.0003.210131T0000Z-210131T2100Z/ Waushara-Winnebago-Calumet-Manitowoc- Including the cities of Brillion, Menasha, Neenah, Two Rivers, Manitowoc, Chilton, New Holstein, Wautoma, Redgranite, and Oshkosh 248 PM CST Fri Jan 29 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 PM SATURDAY TO 3 PM CST SUNDAY... * WHAT...Snow expected. Total snow accumulations of 2 to 4 inches, with up to 5 inches possible in Manitowoc County. Wind gusts to 20 to 30 mph may produce areas of blowing and drifting snow. * WHERE...Waushara, Calumet, Manitowoc and Winnebago Counties. * WHEN...From 6 PM Saturday to 3 PM CST Sunday. * IMPACTS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for Wisconsin can be obtained by calling 5 1 1. && $$ For more information, visit us at http://www.weather.gov/GreenBay Kieckbusch
212 WWUS43 KGRB 300438 WSWGRB URGENT - WINTER WEATHER MESSAGE National Weather Service Green Bay WI 1038 PM CST Fri Jan 29 2021 ...SNOW WILL IMPACT CENTRAL AND EAST CENTRAL WISCONSIN SATURDAY NIGHT INTO SUNDAY... .An upper level disturbance will bring snow to central and east central Wisconsin Saturday night into Sunday. Accumulations of 2 to 4 inches are anticipated, with locally higher amounts in Manitowoc County due to lake enhancement. Wind gusts to 20 to 30 mph may result in areas of blowing and drifting snow in open areas. WIZ045-048>050-301245- /O.CON.KGRB.WW.Y.0003.210131T0000Z-210131T2100Z/ Waushara-Winnebago-Calumet-Manitowoc- Including the cities of Brillion, Menasha, Neenah, Two Rivers, Manitowoc, Chilton, New Holstein, Wautoma, Redgranite, and Oshkosh 1038 PM CST Fri Jan 29 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 PM SATURDAY TO 3 PM CST SUNDAY... * WHAT...Snow expected. Total snow accumulations of 2 to 4 inches, with up to 5 inches possible in Manitowoc County. Wind gusts to 20 to 30 mph may produce areas of blowing and drifting snow. * WHERE...Waushara, Calumet, Manitowoc and Winnebago Counties. * WHEN...From 6 PM Saturday to 3 PM CST Sunday. * IMPACTS...Plan on slippery road conditions. Patchy blowing snow could significantly reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ For more information, visit us at http://www.weather.gov/GreenBay Kurimski
880 WWUS43 KGRB 300856 WSWGRB URGENT - WINTER WEATHER MESSAGE National Weather Service Green Bay WI 256 AM CST Sat Jan 30 2021 ...SNOW WILL IMPACT CENTRAL AND EAST-CENTRAL WISCONSIN SATURDAY NIGHT INTO SUNDAY... .Low pressure passing south of the state will bring an accumulating snow to much of the region tonight into Sunday. The highest snowfall totals are expected across portions of central and east-central Wisconsin where 2 to 4 inches are expected in the advisory area. Locally higher amounts are possible across Manitowoc County. WIZ045-048>050-301800- /O.CON.KGRB.WW.Y.0003.210131T0000Z-210131T2100Z/ Waushara-Winnebago-Calumet-Manitowoc- Including the cities of Brillion, Menasha, Neenah, Two Rivers, Manitowoc, Chilton, New Holstein, Wautoma, Redgranite, and Oshkosh 256 AM CST Sat Jan 30 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 3 PM CST SUNDAY... * WHAT...Snow expected. Total snow accumulations of 2 to 4 inches. Locally higher amounts are possible across Manitowoc County. Northeast winds of 20 to 30 mph may produce areas of blowing and drifting snow. * WHERE...Waushara, Calumet, Manitowoc and Winnebago Counties. * WHEN...From 6 PM this evening to 3 PM CST Sunday. * IMPACTS...Plan on slippery road conditions. Patchy blowing snow could significantly reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ For more information, visit us at http://www.weather.gov/GreenBay Eckberg
995 WWUS43 KGRB 301744 WSWGRB URGENT - WINTER WEATHER MESSAGE National Weather Service Green Bay WI 1144 AM CST Sat Jan 30 2021 ...SNOW WILL IMPACT CENTRAL AND EAST-CENTRAL WISCONSIN TONIGHT INTO SUNDAY... .Low pressure passing south of the state will bring accumulating snow to much of the region tonight into Sunday. The highest snowfall totals are expected across portions of central and east-central Wisconsin where 2 to 4 inches are expected in the advisory area. Locally higher amounts are possible across Manitowoc County. WIZ045-048>050-310145- /O.CON.KGRB.WW.Y.0003.210131T0000Z-210131T2100Z/ Waushara-Winnebago-Calumet-Manitowoc- Including the cities of Brillion, Menasha, Neenah, Two Rivers, Manitowoc, Chilton, New Holstein, Wautoma, Redgranite, and Oshkosh 1144 AM CST Sat Jan 30 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 3 PM CST SUNDAY... * WHAT...Snow expected. Total snow accumulations of 2 to 4 inches. Locally higher amounts are possible across Manitowoc County. Northeast winds of 20 to 30 mph may produce areas of blowing and drifting snow. * WHERE...Waushara, Calumet, Manitowoc and Winnebago Counties. * WHEN...From 6 PM this evening to 3 PM CST Sunday. * IMPACTS...Plan on slippery road conditions. Patchy blowing snow could significantly reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ For more information, visit us at http://www.weather.gov/GreenBay KLJ
871 WWUS43 KGRB 302048 WSWGRB URGENT - WINTER WEATHER MESSAGE National Weather Service Green Bay WI 248 PM CST Sat Jan 30 2021 ...SNOW WILL CREATE HAZARDOUS TRAVEL CONDITIONS IN CENTRAL AND EAST-CENTRAL WISCONSIN TONIGHT INTO SUNDAY... .A low pressure system moving south of Wisconsin will bring snow to central and east- central Wisconsin this evening and into Sunday, with the bulk of the snow falling overnight. Snowfall totals of 2 to 4 inches are expected, with locally higher amounts of 5 to 6 inches possible across Manitowoc County. WIZ045-048>050-310500- /O.CON.KGRB.WW.Y.0003.210131T0000Z-210131T2100Z/ Waushara-Winnebago-Calumet-Manitowoc- Including the cities of Brillion, Menasha, Neenah, Two Rivers, Manitowoc, Chilton, New Holstein, Wautoma, Redgranite, and Oshkosh 248 PM CST Sat Jan 30 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 3 PM CST SUNDAY... * WHAT...Snow expected. Total snow accumulations of 2 to 4 inches. Locally higher amounts of 5 to 6 inches are possible across Manitowoc County. Northeast winds of 20 to 30 mph may produce areas of blowing and drifting snow. * WHERE...Waushara, Calumet, Manitowoc and Winnebago Counties. * WHEN...From 6 PM this evening to 3 PM CST Sunday. * IMPACTS...Plan on slippery road conditions. Patchy blowing snow could significantly reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ For more information, visit us at http://www.weather.gov/GreenBay KLJ
530 WWUS43 KGRB 310443 WSWGRB URGENT - WINTER WEATHER MESSAGE National Weather Service Green Bay WI 1043 PM CST Sat Jan 30 2021 ...SNOW WILL CREATE HAZARDOUS TRAVEL CONDITIONS IN CENTRAL AND EAST-CENTRAL WISCONSIN TONIGHT INTO SUNDAY... .A low pressure system moving south of Wisconsin will bring snow to central and east-central Wisconsin this evening and into Sunday, with the bulk of the snow falling overnight. Snowfall totals of 2 to 4 inches are expected, with locally higher amounts of 5 to 6 inches possible across Manitowoc County. WIZ045-048>050-311245- /O.CON.KGRB.WW.Y.0003.000000T0000Z-210131T2100Z/ Waushara-Winnebago-Calumet-Manitowoc- Including the cities of Brillion, Menasha, Neenah, Two Rivers, Manitowoc, Chilton, New Holstein, Wautoma, Redgranite, and Oshkosh 1043 PM CST Sat Jan 30 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST SUNDAY... * WHAT...Snow expected. Total snow accumulations of 2 to 4 inches. Locally higher amounts of 5 to 6 inches are possible across Manitowoc County. Northeast winds of 20 to 30 mph may produce areas of blowing and drifting snow. * WHERE...Waushara, Calumet, Manitowoc and Winnebago Counties. * WHEN...Until 3 PM CST Sunday. * IMPACTS...Plan on slippery road conditions. Patchy blowing snow could significantly reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ For more information, visit us at http://www.weather.gov/GreenBay Kurimski
804 WWUS43 KGRB 310902 WSWGRB URGENT - WINTER WEATHER MESSAGE National Weather Service Green Bay WI 302 AM CST Sun Jan 31 2021 ......SNOW COVERED AND SLIPPERY ROADS THIS MORNING...... .Light snow continued across north-central and northeast Wisconsin early this morning, resulting in snow covered and slippery roads. The light snow should begin to diminish and then end from north to south later this morning into this afternoon. WIZ045-048>050-311715- /O.CON.KGRB.WW.Y.0003.000000T0000Z-210131T2100Z/ Waushara-Winnebago-Calumet-Manitowoc- Including the cities of Brillion, Menasha, Neenah, Two Rivers, Manitowoc, Chilton, New Holstein, Wautoma, Redgranite, and Oshkosh 302 AM CST Sun Jan 31 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... * WHAT...Snow. Additional snow accumulations around an inch, except for 1 to 2 inches across Manitowoc County.The snow will gradually diminish and then end this afternoon. * WHERE...Waushara, Calumet, Manitowoc and Winnebago Counties. * WHEN...Until 3 PM CST this afternoon. * IMPACTS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ For more information, visit us at http://www.weather.gov/GreenBay Eckberg
456 WWUS43 KGRB 311650 WSWGRB URGENT - WINTER WEATHER MESSAGE National Weather Service Green Bay WI 1050 AM CST Sun Jan 31 2021 ...SNOW COVERED AND SLIPPERY ROADS THROUGH MIDDAY... .Light snow continued across central and east-central Wisconsin this morning, resulting in snow covered and slippery roads. The light snow should diminish and from north to south late this morning and into the afternoon. WIZ045-048>050-312100- /O.CON.KGRB.WW.Y.0003.000000T0000Z-210131T2100Z/ Waushara-Winnebago-Calumet-Manitowoc- Including the cities of Brillion, Menasha, Neenah, Two Rivers, Manitowoc, Chilton, New Holstein, Wautoma, Redgranite, and Oshkosh 1050 AM CST Sun Jan 31 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... * WHAT...Snow. Additional snow accumulations of up to one inch. * WHERE...Waushara, Calumet, Manitowoc and Winnebago Counties. * WHEN...Until 3 PM CST this afternoon. * IMPACTS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ For more information, visit us at http://www.weather.gov/GreenBay KLJ
469 WWUS43 KGRB 311813 WSWGRB URGENT - WINTER WEATHER MESSAGE National Weather Service Green Bay WI 1213 PM CST Sun Jan 31 2021 WIZ045-048>050-311915- /O.CAN.KGRB.WW.Y.0003.000000T0000Z-210131T2100Z/ Waushara-Winnebago-Calumet-Manitowoc- Including the cities of Brillion, Menasha, Neenah, Two Rivers, Manitowoc, Chilton, New Holstein, Wautoma, Redgranite, and Oshkosh 1213 PM CST Sun Jan 31 2021 ...WINTER WEATHER ADVISORY IS CANCELLED... Light snow will continue to diminish this afternoon with very minor additional snow accumulation. Roads will still be slippery and snowy in spots, so drive with caution. Road conditions should gradually improve through the afternoon. $$ For more information, visit us at http://www.weather.gov/GreenBay KLJ
What forecasters said that day
The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this winter weather advisory went out at Jan 29, 2:26 PM CST, 16 minutes earlier.
Area forecast discussion, Jan 29, 2:26 PM CST, 16 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 226 PM CST Fri Jan 29 2021 Forecast discussion for routine afternoon forecast issuance .SHORT TERM...Tonight and Saturday Issued at 226 PM CST Fri Jan 29 2021 Main focus in the short term is cloud trends late this afternoon and evening, temperatures, and precip potential starting midday Saturday. Surface analysis at 19Z showed high pressure had moved east of WI and the leading edge of low cloud was starting to nudge farther north into the forecast area. Skies were overcast across most of Wood and Portage counties and starting to fill in across Marathon and Waushara counties. Elsewhere, high clouds were gradually increasing in coverage. Tonight...Low clouds will expand north and a little east while high clouds will increase area wide. Expect mainly cloudy skies by late evening and into Saturday. As a result temperatures should remain above normal overnight, with lows ranging from the low to middle teens in the Northwoods, to the upper teens and low 20s across central and east- central WI. Saturday...A surface low will move from the OK panhandle to western MO. While the bulk of this system's snow is expected Saturday evening into Sunday, there could be some scattered flurries, snow showers, or freezing drizzle ahead of the main event. A jet streak slides across the area late Saturday morning and afternoon which coincides with some fgen forcing and WAA in the lower levels. For most of Saturday, time sections show this forcing well into a saturated DGZ around 600mb, but there is still dry air to overcome below 700mb. Therefore, much of the precip will likely dry up before reaching the ground, but some flurries and brief snow showers are possible and could result in a tenth or two of snow accumulation throughout the day. Additionally, a little freezing drizzle is possible in central WI late Saturday afternoon as there is a brief loss of moisture in the DGZ. High temps will be a little above normal in the upper 20s across the north and in the lower 30s across central and east- central WI. .LONG TERM...Saturday Night Through Friday Issued at 226 PM CST Fri Jan 29 2021 No major changes were made to the going forecast, with the most significant snowfall accumulations expected across our southern counties. There continue to be differences in the models, with the GFS most aggressive with the northward extent of snow accumulations, and the ECMWF farther south. Even so, probabilistic forecast information suggests high enough confidence for advisory criteria snow over our southernmost tier of counties, from Wautoma to Manitowoc. The highest accumulations are still anticipated in Manitowoc County, where Lake-H8 delta-t's of 8-11 C will combine with short-wave energy wrapping around the upper low to produce lake enhancement for much of the event. Could see 3-5 inches there. Quiet conditions will prevail for the beginning of the next work week, as high pressure dominates. This will also be a mild period, with above normal temperatures. Low pressure will develop near the OK Panhandle midweek, then deepen as it tracks northeast into the western Great Lakes Region. There are timing and strength issues with the surface low, but the current track takes it right through GRB CWA, leading to a good chance of mixed precipitation. After this system departs, there is potential for a surge of arctic air into the region for the weekend. && .AVIATION...for 18Z TAF Issuance Issued at 1138 AM CST Fri Jan 29 2021 VFR flying conditions will persist through the afternoon across most of the area. An MVFR cloud deck with bases around 3kft is situated a little west of the KAUW and KCWA TAF sites, but current trends indicated this will remain just to the west. Meanwhile, high clouds are starting to filter in and will gradually increase through the afternoon. This evening and overnight, MVFR cigs are expected to develop in central and north- central WI, possibly lowering to IFR conditions for a time, mainly at KRHI and northward. Some LLWS is also possible late tonight before the sfc winds increase Saturday morning. For Saturday, will continue to see a mix of VFR and MVFR conditions for most of the day. A few flurries are possible at times but confidence was too low to include to TAF forecast. Snow is more likely to develop Saturday night into Sunday. && .GRB WATCHES/WARNINGS/ADVISORIES... Winter Weather Advisory from 6 PM Saturday to 3 PM CST Sunday for WIZ045-048>050. && SHORT TERM.....KLJ LONG TERM......Kieckbusch AVIATION.......KLJ
Hazardous weather outlook, Jan 29, 2:34 PM CST, 8 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 234 PM CST Fri Jan 29 2021 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-302045- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 234 PM CST Fri Jan 29 2021 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Friday Low pressure will bring snow to the region Saturday night into Sunday, especially south of a Wausau to Sturgeon Bay line. The most significant accumulations are expected from Wautoma to Oshkosh to Manitowoc, where 2 to 4 inches are possible. Locally higher amounts may occur in Manitowoc County due to lake enhancement. A Winter Weather Advisory has been issued for Waushara, Winnebago, Calumet and Manitowoc counties. Snowfall amounts will be lighter farther north. Anyone with travel plans, especially across the southern half of Wisconsin, should continue to monitor the forecast for the weekend. A strong low pressure system could bring significant mixed precipitation to the western Great Lakes region late in the next work week. This could be followed by a surge of arctic air next weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed tonight. LMZ521-522-541>543-302045- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 234 PM CST Fri Jan 29 2021 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Friday The probability for widespread hazardous weather is low. KLJ/Kieckbusch
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 29, 3:26 AM CST | Small Craft Advisory | GRB | 3 days |
Nearby
Winter Weather Advisories in Wisconsin, 2021Every winter weather advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.